# SDR VNAA202105201111

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 15,489 hours, 14,117 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303329
- Part serial: 13316H5884
- Condition: Cracked
- Location: Cockpit Left
- Part time: 15,489 hours, 14,117 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S SIDE WINDOW FAILED DURING FLIGHT. CREW BROUGHT AIRCRAFT DOWN TO NEAREST SUITABLE AIRPORT, KDAY. WILL BE SWAPPING AIRCRAFT TO AIRCRAFT 591 TO CONTINUE TO KFNT. / LEFT SIDE WINDSHIELD HEAT ARCING AND CAUSED WINDSHIELD TO CRACK. /  REMOVED LH SIDE WINDOW IAW CRJ 900 AMM 56-12-01-000-801-A01. INSTALLED LH SIDE WINDOW IAW CRJ 900 AMM 56-12-01-400-801-A01-PSA, OPS AND LEAK CHECK GOOD. REMOVED AND REPLACED LH SIDE WINDOW HEAT CONTROLLER IAW CRJ 900-AMM 30-41-06-400-801. OPS CHECK GOOD."
